MathSciNet Relay Station
MathSciNet bibliographic data
MR1678493 57M27 (57N10 57R57 58J30)
Boden, Hans U.; Herald, Christopher M. The ${\rm SU}(3)$ Casson invariant for integral homology $3$-spheres. J. Differential Geom. 50 (1998), no. 1, 147–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement